advertisement
Question
Posted by: Babygirl | 2009/02/12

Omega 3 6 &  9

Hello!

I have been taking Omega 3 6 &  9 for my " self diagnosed"  skin problem, but does the Omega get " too much"  for your liver and gall bladder? as i had pain over those areas, and vomited blood?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Babygirl
Omega oils would not cause vomiting of blood, you may have a peptic ulcer. You can overdose yourself with omega oils and it could actually cause a rash, nausea, upset stomach, and thinning of the blood. Rather see your doctor and stop the omega oil for now.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement